# SDR SWAA2022030905174

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL SUPPORT AT B.S. 772; L.B.L. 22-R.B.L. 20. / RECEIVED NEW SERVICEABLE AT CARGO BAY FLOOR PANEL SUPPORT 'SPLICE PLATE' FOR BS 772. OLD PANEL SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMTS ARE GIVEN IN THE SRM. NEW PANEL SUPPORT RECEIVED ON SWA P.O. #723471 WILL BE INSTALLED ON SWA CARD #JPANEL-141-CLOSE.
